# SDR DALA2019033002044

- Difficulty date: March 30, 2019
- Submitted: March 30, 2019
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 83,294 hours, 63,925 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SHIP 904 - (HYD) RIGHT HYDRAULIC QUANTITY WENT TO 0 IN CRUISE. PERFORMED QRH 3-13 AND 13-23. USED ALTERNATE GEAR EXTEND PER THE QRH. CORRECTIVE ACTION: FOUND RIGHT MAIN LANDING GEAR RETRACT ACTUATOR LEAKING. REPLACED ACTUATOR PER AMM. SDR REPORTED DUE TO EMERGENCY WAS DECLARED ACCORDING TO THE MCC NOTIFICATION. (LP5613030)
